Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 69, NWS Milwaukee, WI

June 12, 2008Racine County, Walworth County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 12, 2008, 4:28 PM CDT for Racine County, Walworth County, Waukesha County, Wisconsin. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2008, 4:28 PM CDT (21:28 UTC)
Expired
Jun 12, 2008, 5:05 PM CDT
In force
37 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Racine County, WI, Walworth County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 28 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 4:30 PM CDTHAIL 12 Nw Lake Geneva, WIAT LAKE COMO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 1:04 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1473 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 122128
SVRMKX
WIC101-127-133-122215-
/O.NEW.KMKX.SV.W.0069.080612T2128Z-080612T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
428 PM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN RACINE COUNTY IN SOUTHEAST WISCONSIN...
  WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 515 PM CDT

* AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WILLIAMS BAY...AND MOVING NORTHEAST AT 51 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EAST TROY BY 445 PM CDT...
  POTTER LAKE...MUKWONAGO AND WATERFORD NORTH BY 450 PM CDT...
  BIG BEND AND MUSKEGO BY 500 PM CDT...
  NEW BERLIN AND DOWNTOWN WAUKESHA BY 505 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY
SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND
DAMAGE OR LARGE HAIL PLEASE RELAY THAT INFORMATION TO 911.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4261 8829 4261 8831 4259 8830 4249 8839
      4259 8872 4285 8856 4285 8854 4287 8854
      4304 8843 4302 8807 4286 8807
TIME...MOT...LOC 2128Z 217DEG 44KT 4261 8854

$$

ZAJDEL
3 follow-up statements
000 
WWUS53 KMKX 122136
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
436 PM CDT THU JUN 12 2008

WIC101-127-133-122215-
/O.CON.KMKX.SV.W.0069.000000T0000Z-080612T2215Z/
WAUKESHA WI-WALWORTH WI-RACINE WI-
436 PM CDT THU JUN 12 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR WESTERN RACINE...NORTHEASTERN WALWORTH AND SOUTHERN WAUKESHA
COUNTIES...

AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR COMO...OR NEAR LAKE GENEVA...MOVING NORTHEAST AT 52 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HONEY CREEK...BURLINGTON AIRPORT...BURLINGTON ARPT(KBUU) AND EAST
  TROY BY 445 PM CDT...
  POTTER LAKE...WATERFORD AND ROCHESTER BY 450 PM CDT...
  WATERFORD NORTH...WIND LAKE AND MUKWONAGO BY 455 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4261 8829 4261 8831 4257 8831 4258 8855
      4272 8860 4285 8856 4285 8854 4304 8843
      4302 8807 4286 8807
TIME...MOT...LOC 2136Z 217DEG 45KT 4265 8844

$$

LAMERS/KAPELA
000 
WWUS53 KMKX 122200
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
500 PM CDT THU JUN 12 2008

WIC127-122210-
/O.CAN.KMKX.SV.W.0069.000000T0000Z-080612T2215Z/
WALWORTH WI-
500 PM CDT THU JUN 12 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WALWORTH COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4261 8830 4272 8822 4279 8830 4284 8830
      4285 8833 4299 8809 4297 8807 4293 8808
      4292 8807 4286 8807
TIME...MOT...LOC 2200Z 231DEG 40KT 4280 8813

$$

WIC101-133-122215-
/O.CON.KMKX.SV.W.0069.000000T0000Z-080612T2215Z/
WAUKESHA WI-RACINE WI-
500 PM CDT THU JUN 12 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR WESTERN RACINE AND SOUTHEASTERN WAUKESHA COUNTIES...

AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WATERFORD...OR NEAR WIND LAKE...MOVING NORTHEAST AT 46
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MUSKEGO BY 505 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4261 8830 4272 8822 4279 8830 4284 8830
      4285 8833 4299 8809 4297 8807 4293 8808
      4292 8807 4286 8807
TIME...MOT...LOC 2200Z 231DEG 40KT 4280 8813

$$

BORGHOFF
000 
WWUS53 KMKX 122205
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 PM CDT THU JUN 12 2008

WIC101-133-122215-
/O.CAN.KMKX.SV.W.0069.000000T0000Z-080612T2215Z/
WAUKESHA WI-RACINE WI-
505 PM CDT THU JUN 12 2008

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN RACINE AND
SOUTHEASTERN WAUKESHA COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4261 8830 4272 8822 4279 8830 4284 8830
      4285 8833 4299 8809 4297 8807 4293 8808
      4292 8807 4286 8807
TIME...MOT...LOC 2205Z 231DEG 40KT 4283 8807

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:38 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 12, 1:38 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
138 PM CDT THU JUN 12 2008

VERY ACTIVE NIGHT IN STORE. EXPECT REPEATED DEVELOPMENT OF
THUNDERSTORMS ACROSS THE CWA. RIGHT REAR ENTRANCE OF THE UPPER JET
IS PARKED OVER THE REGION AND WILL SUPPLY AMPLE DEEP LIFT. VERY
MOIST AIR FLOWING NORTH WITH PRECIPITABLE WATER VALUES AROUND 2
INCHES. WK SFC TROF/WMFNT WORKING NORTH LATE THIS AFTERNOON
EVENING. GOOD LLV SHEAR WITH SE FLOW AHEAD THIS TROF.  THIS IS A
VERY BAD SITUATION FOR AN ALEADY SATURATED REGION. WE COULD SEE
RAINFALL AMOUNTS IN SOME AREAS EXCEED 3 INCHES. THE FOCUS FOR THE
HEAVIEST RAIN LOOKS TO BE ALONG AND SE OF A LINE STRETCHING FROM
DUBUQUE IOWA NORTHWEST THROUGH DANE COUNTY TO GREEN LAKE COUNTY.
SAUK COUNTY WILL LIKELY GET SOME THUNDERSTORMS AND HEAVY
RAIN...BUT THE WORST SHOULD BE SE OF THIS REGION.

FLASH FLOODING WILL OCCUR IN SOME AREAS. IN ADDITION TO THE
FLOODING...LARGE HAIL...DAMAGING WIND AND A FEW TORNADOES ARE
POSSIBLE. GIVEN THE VERY SATURATED SOILS...IT WILL BE EASIER FOR
THE WIND TO KNOCK DONW TREES AND POWER LINES.

RAIN CHANCES REMAIN FAIRLY HIGH INTO FRIDAY...MAINLY SOUTHEAST...AS
THE PATTERN IS SLOW TO MOVE EAST.

EVENTUALLY THE UPPER FLOW PATTERN WILL BE SHIFTING FROM A MOIST
AND ACTIVE SW FLOW TO A WEST NORTHWEST FLOW THAT WILL TURN MUCH
QUIETER NEXT WEEK. THERE IS SOME SUGGESTION OF A STRONG COMPLEX
COMING THROUGH HERE SUN AFT/EVE WITH THE MAIN COLD FRONT AND
POSSIBLE S/W. THE GFS IS VERY STRONG WITH THIS...BUT LOOKS
OVERDONE.

MON THROUGH THURSDAY OF NEXT WEEK IS LOOKING DRY AND COOLER.

&&

.AVIATION...NUMEROUS SHOWERS AND STORMS ACROSS THE AREA THROUGH
THE PERIOD...WANING TOWARD 18Z. EXPECT MVFR AND POSSIBLE IFR
CONDITIONS IN AND AROUND THE STORMS. ATMOSPHERE IS VERY MOIST
WHICH WILL HELP TO QUICKLY LOWER THE CIGS AND VSBYS AROUND THE
STORMS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ046-047-051-052-
     056>060-062>072.

LM...NONE.
&&

SHORT/LONG TERM...05
AVIATION/MARINE...08
Hazardous weather outlook, Jun 12, 3:30 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT THU JUN 12 2008

WIZ046-047-051-052-056>060-062>072-131200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
330 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO CONTINUE TO AFFECT SOUTHERN WISCONSIN
THROUGH THIS EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE...
PRODUCING HAIL UP TO PING PONG BALL SIZE...AND DAMAGING WIND GUSTS
TO 70 MPH. A FEW TORNADOES ARE ALSO POSSIBLE.

IN ADDITION...THE THUNDERSTORMS ARE EXPECTED TO PRODUCE WIDESPREAD
HEAVY RAINFALL OF 1 TO 2 INCHES. RAINFALL AMOUNTS OF 3 TO 5
INCHES ARE ALSO POSSIBLE IN LOCALIZED AREAS. THIS COULD CAUSE
SIGNIFICANT... DAMAGING AND LIFE THREATENING FLASH FLOODING...AND
AGGRAVATE THE MANY FLOODING PROBLEMS REMAINING ACROSS SOUTHERN
WISCONSIN. THUS...A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS ALL
OF SOUTHERN WISCONSIN TONIGHT.

MANY LAKES...RIVERS AND STREAMS REMAIN WELL ABOVE FLOOD STAGE...OR
ARE FORECAST TO EXCEED FLOOD STAGE. A FEW SITES HAVE OR WILL EXCEED
RECORD STAGES. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES
INTERNET PAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY SOUTHEAST OF A LINE FROM PORT
WASHINGTON...TO JANESVILLE ON FRIDAY...WITH A CHANCE TO THE
NORTHWEST. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY
THROUGH MONDAY.

MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE THROUGH
NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.

LMZ643>646-131200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT.
SOME THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL TO PING PONG
BALL SIZE...AND DAMAGING WIND GUSTS TO 50 KNOTS. AN ISOLATED
WATERSPOUT IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS
SATURDAY THROUGH MONDAY.

BORGHOFF
WWW.WEATHER.GOV/MILWAUKEE

In the hours before

Local storm report, Jun 12, 2:42 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
242 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             REWEY                   42.84N 90.40W
06/12/2008  E0.88 INCH       IOWA               WI   LAW ENFORCEMENT

&&

KRR
Local storm report, Jun 12, 2:58 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
258 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     4 NE EAST TROY          42.83N 88.34W
06/12/2008                   WALWORTH           WI   LAW ENFORCEMENT

            NEAR THE CORNER OF COUNTY HIGHWAY L AND HIGHWAY 83. A
            SILO BLOWN OVER. BARN ROOF DAMAGE. A LOT OF TREE DAMAGE.

&&

KRR
Special weather statement, Jun 12, 3:01 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
301 PM CDT THU JUN 12 2008

WIZ046-047-051-052-056>060-062>072-122145-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
301 PM CDT THU JUN 12 2008

...TORNADO WATCH NUMBER 513 REMAINS IN EFFECT FOR MOST OF SOUTHERN
WISCONSIN UNTIL 8 PM CDT THIS EVENING...

A TORNADO WATCH REMAINS IN EFFECT FOR AREAS GENERALLY SOUTH OF A
WISCONSIN DELLS...TO WAUPUN...TO ELKHART LAKE LINE. THIS INCLUDES
THE MADISON AND MILWAUKEE METROPOLITAN AREAS.

AT 3 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS DEVELOPING
ACROSS SOUTHERN WISCONSIN. THESE THUNDERSTORMS WERE MOVING TO THE
NORTHEAST AT ABOUT 50 MPH.

CONDITIONS REMAIN FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT.
ANY SEVERE THUNDERSTORM WILL BE CAPABLE OF PRODUCING
TORNADOES...LARGE HAIL TO 2 INCHES IN DIAMETER...AND DESTRUCTIVE
STRAIGHT LINE WINDS.

IN ADDITION...THE WIDESPREAD NATURE OF THE THUNDERSTORMS MAY
EXACERBATE FLOODING PROBLEMS ACROSS SOUTHERN WISCONSIN.

STAY TUNED TO A NOAA WEATHER RADIO...MEDIA OUTLET...OR INTERNET
SOURCES FOR THE LATEST INFORMATION...AND ANY WATCHES OR WARNINGS
THAT ARE ISSUED THIS AFTERNOON.

LAMERS/KAPELA
Local storm report, Jun 12, 3:22 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             N BROOKLYN              42.85N 89.37W
06/12/2008  E0.88 INCH       GREEN              WI   LAW ENFORCEMENT

&&

KRR
Local storm report, Jun 12, 4:00 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     4 S JUDA                42.53N 89.51W
06/12/2008                   GREEN              WI   LAW ENFORCEMENT

            A NUMBER OF TREES DOWN AND 2 SHEDS DOWN.

&&

KRR
Local storm report, Jun 12, 4:28 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
428 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             BEAVER DAM              43.46N 88.84W
06/12/2008  E1.75 INCH       DODGE              WI   LAW ENFORCEMENT

            NORTH SIDE OF CITY OF BEAVER DAM.

&&

KRR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:59 AM CDTFlash Flood WarningMKXSauk3 hr
Jun 12, 10:41 AM CDTRiver Flood WatchMKXIowa, Lafayette4 hr
Jun 12, 12:19 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock41 min
Jun 12, 1:08 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth, Waukesha67 min
Jun 12, 1:10 PM CDTAreal Flood AdvisoryMKXDodge, Jefferson, Rock, Walworth, Washington, Waukesha3 hr
Jun 12, 1:36 PM CDTSpecial Marine WarningMKX114 min
Jun 12, 1:42 PM CDTFlash Flood WarningMKXIowa, Lafayette6 hr
Jun 12, 1:52 PM CDTFlash Flood WarningMKXRacine, Walworth, Waukesha54 min
Jun 12, 1:55 PM CDTSevere Thunderstorm WarningMKXRacine, Walworth, Waukesha35 min
Jun 12, 2:12 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha48 min
Jun 12, 2:33 PM CDTRiver Flood WarningMKXLafayette4 days
Jun 12, 2:36 PM CDTTornado WarningMKXMilwaukee15 min
Jun 12, 2:37 PM CDTFlash Flood WarningMKXSauk5 hr
Jun 12, 2:37 PM CDTTornado WarningMKXIowa23 min
Jun 12, 2:55 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha50 min
Jun 12, 2:56 PM CDTTornado WarningMKXColumbia, Dane, Iowa49 min
Jun 12, 3:08 PM CDTSevere Thunderstorm WarningMKXDodge, Washington52 min
Jun 12, 3:16 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson44 min
Jun 12, 3:24 PM CDTSevere Thunderstorm WarningMKXGreen, Rock52 min
Jun 12, 3:35 PM CDTSevere Thunderstorm WarningMKXWaukesha40 min
Jun 12, 3:38 PM CDTFlash Flood WarningMKXColumbia4 hr
Jun 12, 3:46 PM CDTFlash Flood WarningMKXDodge, Jefferson, Walworth, Washington, Waukesha4 hr
Jun 12, 3:46 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk29 min
Jun 12, 3:52 PM CDTSevere Thunderstorm WarningMKXDodge38 min
Jun 12, 4:10 PM CDTTornado WarningMKXDodge35 min
Jun 12, 4:11 PM CDTSpecial Marine WarningMKX2 hr
Jun 12, 4:12 PM CDTFlash Flood WarningMKXFond du Lac, Green Lake, Marquette3 hr
Jun 12, 4:15 PM CDTRiver Flood WarningMKXRock42 hr
Jun 12, 4:20 PM CDTRiver Flood WarningMKXJefferson9 days
Jun 12, 4:25 PM CDTTornado WarningMKXColumbia, Fond du Lac, Green Lake30 min
Jun 12, 4:33 PM CDTRiver Flood WarningMKXFond du Lac5 days
Jun 12, 4:39 PM CDTTornado WarningMKXDodge, Fond du Lac51 min
Jun 12, 4:43 PM CDTFlash Flood WarningMKXDane, Green, Iowa, Lafayette, Rock3 hr
Jun 12, 4:46 PM CDTSevere Thunderstorm WarningMKXDane, Green, Lafayette44 min
Jun 12, 4:49 PM CDTTornado WarningMKXDodge, Fond du Lac, Green Lake41 min
Jun 12, 4:52 PM CDTSpecial Marine WarningMKX113 min
Jun 12, 4:58 PM CDTTornado WarningMKXDane, Green, Lafayette32 min
Jun 12, 5:05 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette55 min
Jun 12, 5:19 PM CDTTornado WarningMKXDane, Green, Rock41 min
Jun 12, 5:22 PM CDTTornado WarningMKXFond du Lac38 min
Jun 12, 5:25 PM CDTTornado WarningMKXGreen50 min
Jun 12, 5:45 PM CDTFlash Flood WarningMKXOzaukee, Sheboygan113 min
Jun 12, 5:48 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan, Washington27 min
Jun 12, 5:54 PM CDTTornado WarningMKXDane, Dodge, Jefferson24 min
Jun 12, 5:57 PM CDTTornado WarningMKXFond du Lac18 min
Jun 12, 5:58 PM CDTSpecial Marine WarningMKX2 hr
Jun 12, 6:00 PM CDTTornado WarningMKXDane, Rock30 min
Jun 12, 6:04 PM CDTRiver Flood WarningMKXSauk21 hr
Jun 12, 6:05 PM CDTSevere Thunderstorm WarningMKXGreen, Rock25 min
Jun 12, 6:12 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan48 min
Jun 12, 6:16 PM CDTTornado WarningMKXFond du Lac, Sheboygan44 min
Jun 12, 6:19 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha26 min
Jun 12, 6:30 PM CDTTornado WarningMKXDane, Jefferson30 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.